# SDR AU961170

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1054400006
- Condition: Cracked
- Location: Ext Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR FUSELAGE SKIN CRACKED IN FIVE PLACES AROUND TWO RIVETS AT STN 210 BULKHEAD AND NEAR STRINGER PNO HSJ 5893 - CRACK LENGTHSAPPROXIMATELY 10MM (0.393IN) - SUSPECT CAUSED BY OIL CANNING OF  THE SKIN - STRINGER IS NOT ATTACHED TO THE BULKHEAD AT THIS POINT
